# SDR FDEA201103231680

- Difficulty date: March 23, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 274-285
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING FUSELAGE SKIN REPAIR AT STA 274-285, STR 16L REQUIRES REPLACEMENT DUE TO   NOT COMPLYING WITH KNOWN APPROVED DATA.  REMOVED AND REPLACED EXTERNAL FUSELAGE SKIN DOUBLER / REPAIR AT STA 274- 285, STR   16L IAW SRM 53-00-01 FIG 201 REPAIR 15. CAT. "B" REPAIR WITH SUPPLEMENTAL INSPECTIONS REQUIRED.  MAJOR REPAIR.
